Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Generalization of the Glivenko-Cantelli Theorem

Howard G. Tucker
The Annals of Mathematical Statistics
Vol. 30, No. 3 (Sep., 1959), pp. 828-830
Stable URL: http://www.jstor.org/stable/2237422
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Generalization of the Glivenko-Cantelli Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
828
    828
  • Thumbnail: Page 
829
    829
  • Thumbnail: Page 
830
    830